# SDR DALA1220340930

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 61,749 hours, 47,366 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV DAMAGE FLAME SPRAY WAS FOUND ON LT AND RT RUDDER SURFACE.  LT AND RT RUDDER SURFACE WAS REPAIRED IAW MD-99 SRM51-70-1A, PARA 23.
